| Model Number |
PCB00 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: exact date not provided only month and year, (b)(6) 2019.If implanted; give date: not applicable, the lens was not implanted.If explanted; give date: not applicable, the lens was not implanted.(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during implantation of a model pcb00 intraocular lens (iol) into the patient's eye the lens got stuck in the cartridge.Surgeon tried to implant the iol, but it was not possible.Lens was in contact with the patient eye.Another iol was implanted with no problems.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
Additional Manufacturer Narrative
Section d10 : device available for evaluation : yes, returned to manufacturer on 14 february 2020.Device evaluation: the product associated to the complaint was received on the 02/14/2020 for analysis.The plunger of the device was observed in advanced position.The plunger was gently pulled back and found locked.The pcb00 device was observed under microscope and traces of viscoelastic and/or balanced salt solution were observed at the cartridge tip and tube.The lens was stuck, cartridge was crack at the tip, the lens was partially out of the device.The reported issue was verified.There is no visible gap on the assembly.Since the device preparation and/or delivery attempt could not be replicated, a product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.